Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3795172, 5 pages
https://doi.org/10.1155/2017/3795172
Research Article

A Regularity Criterion for the 3D Incompressible Magnetohydrodynamics Equations in the Multiplier Spaces

Nanhang Jincheng College, Nanjing 211156, China

Correspondence should be addressed to Chunhong Tian; ten.haey@naitgnohnuhc

Received 5 March 2017; Accepted 18 June 2017; Published 27 August 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Chunhong Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with the regularity criterion for weak solutions to the 3D incompressible MHD equations in this paper. We show that if some partial derivatives of the velocity components and magnetic components belong to the multiplier spaces, then the solution actually is smooth on .